# SDR AALA20070187

- Difficulty date: January 25, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND EMERGENCY LIGHTS AT OVERHEAD LEFT AND RIGHT FORWARD AUXILIARY OVERWING EXIT AT SEAT ROW 20DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD LEFT AND RIGHT FORWARD AUXILIARY OVERWING EXIT AT SEAT ROW 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
